# SDR AALA202512080189

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 39,591 hours, 16,269 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE ECAM ALERTED IN FLIGHT FOR 2 MINUTES.  FLIGHT ATTENDANTS REPORTED ALL LAVATORIES UNOCCUPIED AT TIME OF ALERT, AND NO INDICATIONS OF SMOKE OR SCENTS IN ANY LAVATORY. MAINTENANCE ACCOMPLISHED RESET OF LAVATORY SMOKE DETECTION SYSTEM WITH NO FAULTS NOTED PER AMM 26-17-00.
